# SDR CAL960466

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Retaining Clips
- Condition: Out Of Adjust
- Location: Tailcone Handle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - THE FORCE REQUIRED TO PULL TAILCONE INTERIOR RELEASE HANDLE FROM RETAINING CLIPS WAS EXCESSIVE.  THE RETAINING CLIPS WERE ADJUSTED PER MM 53-33-00.  (X)
